Title: Geometrically stopped random-walk
Authors: Greenwood, P ×
Teugels, Jozef #
Issue Date: 1978
Publisher: Applied probability trust
Host Document: Advances in applied probability vol:10 issue:2 pages:294-295
ISSN: 0001-8678
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science